# SDR SWAA2025020584039

- Difficulty date: January 7, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 40,621 hours, 19,284 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME LOCATED BS 312 BTW STR 5L TO STR 6L AT FWD GALLEY AREA 2024-779365<[01] REPAIRED FRAME ON BS 312 BETWEEN S-5L AND S-6L AT FWD GALLEY AREA IAW B737-800 EA EA-GENERAL M-22-153-01244.  SEE INDIVIDUAL SIGN-OFF BELOW.;[02] REPAIRED FRAME ON BS 312 BETWEEN S-5L AND S-6L AT FWD GALLEY AREA IAW B737-800 EA EA-GENERAL M-22-153-01244 SEE INDIVIDUAL SIGN-OFF BELOW.
